# SDR CA141030010

- Difficulty date: October 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 215T9238216
- Condition: Broken
- Location: Rt Wing Te Flaps
- Part time: 5,416 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORTED A FLAP ASSYMETRY MESSAGE ON THE IIDS AFTER LANDING , AT THE SAME TIME THE MESSAGE APPEARED , THE FLAP SYSTEM JAMMED. DURING MAINTENANCE CREW INVESTIGATION/INSPECTION , IT WAS FOUND OUT THAT THE AFT FLAP CONTROL CABLE ON THE R/H SIDE WAS LOW TENTIONNED.AFTER DEEPER INVESTIGATION , IT WAS FOUND OUT THAT A FLAP CONTROL CABLE WAS BROKEN UNDER THE R/H ENGINE TAIL PIPE. R/H SIDE FLAP CONTROL CABLE P/N 215T92382-16 (PSP 494, ATA 27-51-00. FIG2, P8 , ITEM 15) WAS FOUND BROKEN NEAR GUARD PIN P/N NAS427K23 (PSP 494 , ATA 27-51-00 , FIG2 , P8 , ITEM 550) AND GUARD PIN WAS DEFORMED. OPERATOR IS THINKING THAT THE CABLE BRAKE BECAUSE OF A BAD INSTALLATION/ROUTING. ACCORDING TO THE OPERATOR, THE CABLE WAS INSTALLED LIKE THAT DURING THE INITIAL INSTALLATION IN PRODUCTION SINCE , ACCORDING TO THEM , IT WAS NEVER REPLACED OR REMOVED.
